MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4K C-MOUNT ENDOSCOPE, MITEK LOCK 70 DEGREE X 4 MM X 167 MM; RIGID ARTHROSCOPE

MEDOS INTERNATIONAL SARL 4K C-MOUNT ENDOSCOPE, MITEK LOCK 70 DEGREE X 4 MM X 167 MM; RIGID ARTHROSCOPE
Model Number 242269
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by sales rep via email that during a knee arthroscopy it was noted that 4k c-mount endoscope, 70°, 4 mm x 167 mm, mitek lock had spots on the lens no surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).E3: reporter is a j&j sales representative.H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwath will be filed as appropriate.Investigation summary: the complaint device has not been returned, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, it was not possible to see the condition reported by the customer.The information of the device is correct.There are no further images that can help in the determination of a root cause.The photo does not provide enough evidence to confirm the failure reported.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.According with the visual inspection of the photo, and considering that the device was not tested, this complaint cannot be confirmed.The device is required for testing, the photo provided does not contain enough evidence to determine why the customer experienced the failure, hands on analysis should provide the required evidence to provide a root cause.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Device history review: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, distal tip damaged, outer tube dent.Broken lenses in optical system.Per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.H10 correction narrative: d4: the serial number has been updated to reflect the correct information.Therefore, udi: (b)(4).

Brand Name
4K C-MOUNT ENDOSCOPE, MITEK LOCK 70 DEGREE X 4 MM X 167 MM
Common Device Name
RIGID ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16763721
Report Number1221934-2023-01691
Device Sequence Number2920699
Product Code HRX
UDI-Device Identifier10886705032082
UDI-Public10886705032082
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K080560; K98
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242269
Device Catalogue Number242269
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer04/24/2023
05/30/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date04/25/2023
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown